MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (

TELEFLEX MEDICAL HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913776
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "unit is not heating properly".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and there were no major defects observed.Functional testing was performed and the unit was connected to 120vac.The unit passed the initial power connect test and navigated through the power-on self-test (p.O.S.T.) with no issues.During the temperature display accuracy test the unit displayed the correct temperatures and properly alarmed in the high temperature scenario.The unit was then prepared for the functional bench test where a water reservoir bottle, an adult breathing circuit (880-36kit), a 382-10 conchasmart column, and dual temperature probes were connected to the unit.Air flow was supplied to the unit for a real time operational scenario.The unit successfully navigated all pre-operational self-tests again and was functioning in real time.The settings were set to full rainout, invasive, at 37 degrees c.The unit functioned without any interruption and was able to heat up to the set temperature of 37 degrees c.Based on the investigation performed, the reported complaint could not be confirmed.Functional testing did not reveal any operational anomalies.
 
Event or Problem Description
It was reported "unit is not heating properly".No patient involvement reported.

Brand Name
HUDSON CONCHA NEPTUNE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12639491
Report Number3003898360-2021-00911
Device Sequence Number14315598
Product Code BTT
UDI-Device Identifier14026704646811
UDI-Public14026704646811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN913776
Device Catalogue Number425-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown